Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 65, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 13, 2010, 8:00 PM CST for Lewis County, Missouri. It took effect at Mar 14, 2010, 4:20 AM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2010, 8:00 PM CST (02:00 UTC)
- In effect from
- Mar 14, 2010, 4:20 AM CDT
- Expired
- Mar 15, 2010, 5:40 PM CDT
- In force
- 37 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 13.11 ft at Mar 15, 2010, 4:00 AM CDT.
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
265
WGUS43 KLSX 140200
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CST SAT MAR 13 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO PRECIPITATION
RECEIVED OVER THE PAST SEVERAL DAYS...AND RESIDUAL RUNOFF DUE TO
SNOW MELT ACROSS THE BASIN...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-150200-
/O.NEW.KLSX.FL.W.0064.100314T0648Z-100317T1000Z/
/EWNM7.1.ER.100314T0648Z.100315T1800Z.100316T1000Z.NO/
800 PM CST SAT MAR 13 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH FABIUS RIVER NEAR EWING
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT 7:30 PM SATURDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
$$
MOC111-150159-
/O.NEW.KLSX.FL.W.0065.100314T1630Z-100317T1424Z/
/EWMM7.1.ER.100314T1630Z.100315T1200Z.100316T1424Z.NO/
800 PM CST SAT MAR 13 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* FROM SUNDAY MORNING TO WEDNESDAY MORNING.
* AT 7:30 PM SATURDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY LATE MORNING AND
CONTINUE TO RISE TO NEAR 13.0 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
NORTH FABIUS RIVER
EWING 11.0 10.54 11.3 11.9 10.8 8.2 6.5
MIDDLE FABIUS RIVER
EWING 12.0 10.82 11.4 13.0 12.2 9.8 8.15 follow-up statements
800
WGUS83 KLSX 140406
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CST SAT MAR 13 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED OVER THE
PAST SEVERAL DAYS AND RESIDUAL RUNOFF DUE TO SNOW MELT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-150406-
/O.EXT.KLSX.FL.W.0064.100314T0405Z-100317T0400Z/
/EWNM7.1.ER.100314T0224Z.100314T1200Z.100316T0400Z.NO/
1006 PM CST SAT MAR 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* FROM THIS EVENING TO TUESDAY EVENING.
* AT 9:46 PM SATURDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
BEFORE MIDNIGHT.
$$
MOC111-150405-
/O.EXT.KLSX.FL.W.0065.100314T0920Z-100317T1545Z/
/EWMM7.1.ER.100314T0920Z.100315T0000Z.100316T1545Z.NO/
1006 PM CST SAT MAR 13 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* FROM LATE TONIGHT TO WEDNESDAY MORNING.
* AT 9:30 PM SATURDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AND CONTINUE TO
RISE TO NEAR 13.5 FEET BY SUNDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
NORTH FABIUS RIVER
EWING 11.0 11.75 12.5 11.8 10.6 8.2 6.5
MIDDLE FABIUS RIVER
EWING 12.0 11.12 12.4 13.5 12.5 9.7 8.0075
WGUS83 KLSX 141341
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT SUN MAR 14 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING
MIDDLE FABIUS RIVER NEAR EWING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF WET WEATHER OVER THE PAST WEEK.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-151340-
/O.CON.KLSX.FL.W.0064.000000T0000Z-100317T0400Z/
/EWNM7.1.ER.100314T0224Z.100314T1200Z.100316T0400Z.NO/
840 AM CDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TUESDAY MORNING.
* AT 7:30 AM SUNDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AT 13.6 FEET AND IS
FORECAST TO FALL BELOW FLOOD STAGE MONDAY NIGHT.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT
TOWARD MONTICELLO.
$$
MOC111-151339-
/O.CON.KLSX.FL.W.0065.000000T0000Z-100317T1545Z/
/EWMM7.1.ER.100314T1030Z.100315T1800Z.100316T1545Z.NO/
840 AM CDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL TUESDAY EVENING.
* AT 7:30 AM SUNDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 13.4 FEET MONDAY
AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE TUESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
NORTH FABIUS RIVER
EWING 11.0 13.58 12.0 10.4 8.1 6.5 5.8
MIDDLE FABIUS RIVER
EWING 12.0 12.16 13.3 12.5 9.9 8.2 6.8375
WGUS83 KLSX 150111
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CDT SUN MAR 14 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM PRECIPITATION RECEIVED
OVER THE PAST SEVERAL DAYS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-160111-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-100317T0515Z/
/EWNM7.1.ER.100314T0224Z.100314T1815Z.100316T0515Z.NO/
811 PM CDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE TUESDAY NIGHT.
* AT 7:30 PM SUNDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY MORNING.
$$
MOC111-160110-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-100317T1434Z/
/EWMM7.1.ER.100314T1030Z.100315T1800Z.100316T1434Z.NO/
811 PM CDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY MORNING.
* AT 7:30 PM SUNDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY
MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
NORTH FABIUS RIVER
EWING 11.0 13.30 12.8 10.4 8.0 6.5 5.8
MIDDLE FABIUS RIVER
EWING 12.0 12.98 13.4 12.3 9.6 8.0 6.6366
WGUS83 KLSX 151402
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CDT MON MAR 15 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS FLOOD WARNING IS A RESULT OF WET WEATHER AND SNOW MELT OVER THE
PAST WEEK.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-161402-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-100317T0632Z/
/EWMM7.1.ER.100314T1030Z.100315T0815Z.100316T0632Z.NO/
902 AM CDT MON MAR 15 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL TUESDAY MORNING.
* AT 8:30 AM MONDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 13.2 FEET LAST NIGHT AND IS
FORECAST TO FALL BELOW FLOOD STAGE TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
MIDDLE FABIUS RIVER
EWING 12.0 13.10 11.0 7.1 5.5 4.8 4.5887
WGUS83 KLSX 152240
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT MON MAR 15 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
NEAR EWING...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-152310-
/O.CAN.KLSX.FL.W.0065.000000T0000Z-100317T0632Z/
/EWMM7.1.ER.100314T1030Z.100315T0815Z.100315T1802Z.NO/
540 PM CDT MON MAR 15 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 4:30 PM MONDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:02 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.4 FEET BY TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
MIDDLE FABIUS RIVER
EWING 12.0 10.27 8.4 7.0 5.5 4.8 4.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 13, 6:02 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 13, 6:02 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 602 PM CST SAT MAR 13 2010 .DISCUSSION... /300 PM CST SAT MAR 13 2010/ LARGE STORM SYSTEM CENTERED NEAR THE INTERSECTION OF TN/AL/GA IS SLOWLY PROGRESSING EWD TOWARDS THE MID ATLANTIC CONUS...AND AS IT DOES SO...WILL CONTINUE TO SWING AROUND A PARADE OF VORT MAXES ON ITS VAST WRN FLANK. THE RAIN ASSOCIATED WITH ONE OF THESE IS ALREADY APPROACHING THE FA...MOVING THRU CNTRL IL ATTM...AND WILL PRIMARILY IMPACT THE FA THIS EVENING. BY MIDNIGHT...MOST OF THE POTENTIAL FOR MEASURING RAINFALL WILL BE S OF THE STL METRO AREA LEAVING BEHIND MAINLY DRIZZLE. PREFER THE HIGHER MAVMOS POPS WHICH HAVE HANDLED THIS GENERAL SCENARIO THE BEST OVER THE PAST COUPLE OF DAYS. SIMILAR TEMP PROFILE EXPECTED AS WE HAVE HAD THE PAST 24HRS...AND SO A PERSISTENCE MIN TEMP FCST IS ALSO CALLED FOR AS CLOUDY SKIES CONT. ANOTHER VORT MAX WILL DRIVE THE RAIN CHCS ON SUNDAY...BUT THIS WILL BE WEAKER THAN ITS PREDECESSORS...AND SO THE ABILITY TO MEASURE WILL BE IMPEDED DESPITE MOST LOCNS SEEING RAINDROPS ONCE AGAIN...BUT THEY WILL BE LIGHT. TEMPS WILL STRUGGLE TO RISE OUT OF THE 40S AGAIN AND SO PREFER THE COLDEST METMOS...AND EVEN A BIT COLDER. A FEW SPRINKLES MAY LINGER INTO SUNDAY EVENING. THE SUN SHOULD MAKE AN APPEARANCE AGAIN BY MONDAY WITH PARTLY SUNNY SKIES EXPECTED...AND TEMPS WILL REBOUND INTO THE 50S. SIMILAR CONDS EXPECTED ON TUESDAY BUT WITH THICKER CLOUDS RETURNING AHEAD OF NEXT SYSTEM. FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS IN DECENT AGREEMENT WITH OVERALL PATTERN. A PAIR OF STRONG SHORTWAVES WILL ENSURE THAT A MEAN TROF EXISTS OVER THE CNTRL CONUS FOR MUCH OF THIS TIME PERIOD...ONLY TO BE BRIEFLY INTERRUPTED ON THURSDAY. MORE SPECIFICALLY...THE FIRST STRONG SHORTWAVE WILL DROP S-SEWD THRU THE FA ON TUESDAY NIGHT AND WEDNESDAY...WITH THE SECOND IMPACTING THE AREA ON SATURDAY...PERHAPS LATE FRIDAY. PREFER THE OVERALL MORE CONSISTENT TIMING OF THE ECMWF WHICH IS A BIT SLOWER THAN THE GFS ON THE SECOND SYSTEM. INTRODUCED POPS WITH THE FIRST SHORTWAVE TUESDAY NIGHT AND WEDNESDAY ON ACCOUNT OF ITS STRENGTH AND CONSISTENCY SHOWN BY THE MODELS...AND WITH THE SECOND BASED ON VERY GOOD INTER-MODEL CONSISTENCY. KEEPING IN MIND THAT CLIMO POPS THIS TIME OF YEAR ARE 30PCT...THIS IS NOT JUMPING THE GUN IN THE LEAST. ABOVE NORMAL TEMPS EXPECTED IN-BTWN SYSTEMS ON THURSDAY AND FRIDAY AS SLY FLOW DEVELOPS. TES && .AVIATION... /531 PM CST SAT MAR 13 2010/ MAIN FCST CHALLENGE FOR THE PD CENTERS UPON THE EVOLUTION OF IFR- LIFR CIGS OVRNGT. PRESENTLY INVERTED TROF EXTENDS WWD AND IS LOCATED JUST SOUTH OF KUIN AND COLLOCATED WITH AN AREA OF -RA MOVING SWWD THRU CNTRL IL. IFR CIGS 600-900 FT AGL WITH 3-5SM VSBYS SHOULD PREVAIL WITH ACCOMPANYING -RA...WITH POTENTIAL MVFR CIGS. OVRNGT OCCLUDED LOW OVER THE MID-ATLANTIC EXHIBITS VERY LITTLE THERMAL ADVECTION WITHIN LOW-MID LEVELS...YET FEEL WITH ABUNDANCE OF MOISTURE AND DIURNAL COOLING THAT LIFR CIGS 300-400 FT AGL WILL PREVAIL AFTER MIDNIGHT INTO MORNING. SUCH TRENDS ARE EVIDENCED IN PREVIOUS EVNGS OBSERVATIONS. THEREAFTER DAYTIME MIXING INTO MIDDAY WILL LIFT CIGS BACK INTO MVFR. THROUGHOUT FCST MODEST NLY WINDS WILL ALLOW RETENTION OF MVFR VSBYS. SPECIFICS FOR KSTL...AFOREMENTIONED AREA OF -RA WILL BEGIN TO IMPACT TERMINAL AT BEGINNING OF FCST. MVFR-IFR CIGS WITH MVFR VSBYS ARE TO PREVAIL INITIALLY...THEREAFTER IFR WITH CIGS 500-800 FT AGL. HAVE EDGED UPON LIFR CIGS INTO THE MORNING HRS AS PERHAPS THE LOCAL CLIMATOLOGY WILL MITIGATE POTENTIAL COOLING OF THE LOW- LEVELS. HAVE CIGS IMPROVING INTO THE MORNING...LIFTING THRU MVFR BY TOMORROW EVNG. NLY WINDS THROUGHOUT WILL RESULT IN MVFR VSBYS IMPROVING TO VFR BY MIDDAY. SIPPRELL && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 13, 3:20 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 320 PM CST SAT MAR 13 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 320 PM CST SAT MAR 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE RIVER FLOODING IS FORECAST TO BEGIN SUNDAY FOR PORTIONS OF THE MISSISSIPPI RIVER AS WELL AS CONTINUE SUNDAY FOR THE LA MOINE RIVER AT RIPLEY. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:00 PM CST | River Flood Warning | LSX | Lewis | 36 hr |
| Mar 14, 10:05 AM CDT | River Flood Warning | LSX | Franklin, Warren | 3 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.